NICORETTE® QuickMist - Single 1mg/spray (approx. 150 sprays)
NICORETTE® Icy White 2mg gum (105s)
NICORETTE® Fruitfusion 6mg Gum
BENYLIN® Chesty Coughs (Non Drowsy), BENYLIN® Dry & Tickly Cough Syrup, BENYLIN® Dry Coughs 7.5mg/5ml syrup contains Dextromethorphan Hydrobromide, BENYLIN® Mucus Cough Max Menthol Flavour 100mg/5ml Oral Solution and BENYLIN® Mucus Cough Max Honey & Lemon Flavour 100mg/5ml Syrup contain Guaifenesin. Do not use more than one product containing Paracetamol at the same time. CALPOL® SIXPLUS™ Suspension and CALPOL®SIXPLUS™ Fastmelts contain Paracetamol, for children from 6 years old for pain & fever relief. CALPROFEN® Ibuprofen Suspension contains Ibuprofen, for infants from 3 months old (weighing over 5kg) for pain & fever relief. CALCOUGH® Infant Syrup contains Glycerol, for infants from 3 months old soothes and relieves tickly coughs. CALCOUGH® Children's Syrup contains Glycerol & Sucrose, for children over one year old relieves dry, tickly coughs and sore throats. CALPOL® Blocked Nose Spray, CALPOL® Soothe and Care Saline Nasal Drops and CALPOL® Saline Nasal Spray are non-medicines for congestion relief. CALPOL® Vapour Plug & Nightlight, CALPOL® Vapour Plug & Nightlight Refill Pads are non-medicines. REGAINE ® products and treatments are for hereditary hair loss. REGAINE ® for Men Extra Strength Scalp Foam 5% w/w Cutaneous foam, REGAINE ® for Women Once a Day Scalp Foam 5% w/w Cutaneous Foam, REGAINE ® for Men Extra Strength Scalp Solution 5% w/w Cutaneous Solution, REGAINE ® for Women Regular Strength contain Minoxidil. SUDAFED® Blocked Nose Spray and SUDAFED® Congestion Relief 0.1% Nasal Spray contain Xylometazoline Hydrochloride. SUDAFED® Congestion & Headache Relief Max Strength Capsules, SUDAFED® Congestion & Headache Relief Day & Night Capsules. SUDAFED® Sinus Pain Relief 200mg/6.1mg Tablets. IMODIUM® Plus Comfort Tablets for diarrhoea and associated gas-related symptoms contains Loperamide Hydrochloride and Simeticone. IMODIUM® Instants and IMODIUM® Original 2mg Capsules contain Loperamide for diarrhoea relief. COLPERMIN® IBS Relief Capsules contain Peppermint Oil. BENADRYL® Allergy Relief contains Acrivastine. BENADRYL® Allergy NaturEase Nasal Spray is a non-medicine. Always read the label. NICORETTE® QuickMist 1mg/ spray mouthspray contains Nicotine. Stop smoking aid. Requires willpower. Always read the label. NICORETTE® QuickMist Cool Berry 1mg/ spray mouthspray contains Nicotine. Stop smoking aid. Requires willpower. Always read the label.